Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 182905, 8 pages
http://dx.doi.org/10.1155/2012/182905
Research Article

Optimal Inequalities for Power Means

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2School of Mathematics Science, Anhui University, Hefei 230039, China
3Department of Mathematics, Hunan City University, Yiyang 413000, China

Received 9 December 2011; Revised 30 January 2012; Accepted 2 February 2012

Academic Editor: Hector Pomares

Copyright © 2012 Yong-Min Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y.-M. Chu, S.-S. Wang, and C. Zong, “Optimal lower power mean bound for the convex combination of harmonic and logarithmic means,” Abstract and Applied Analysis, vol. 2011, Article ID 520648, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y. Chu and B. Long, “Sharp inequalities between means,” Mathematical Inequalities & Applications, vol. 14, no. 3, pp. 647–655, 2011. View at Google Scholar · View at Zentralblatt MATH
  3. M.-K. Wang, Y.-M. Chu, Y.-F. Qiu, and S.-L. Qiu, “An optimal power mean inequality for the complete elliptic integrals,” Applied Mathematics Letters, vol. 24, no. 6, pp. 887–890, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B.-Y. Long and Y.-M. Chu, “Optimal power mean bounds for the weighted geometric mean of classical means,” Journal of Inequalities and Applications, vol. 2010, Article ID 905679, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W.-F. Xia, Y.-M. Chu, and G.-D. Wang, “The optimal upper and lower power mean bounds for a convex combination of the arithmetic and logarithmic means,” Abstract and Applied Analysis, vol. 2010, Article ID 604804, 9 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y.-M. Chu and W.-F. Xia, “Two optimal double inequalities between power mean and logarithmic mean,” Computers & Mathematics with Applications, vol. 60, no. 1, pp. 83–89, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y.-M. Chu, Y.-F. Qiu, and M.-K. Wang, “Sharp power mean bounds for the combination of Seiffert and geometric means,” Abstract and Applied Analysis, vol. 2010, Article ID 108920, 12 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  8. M.-Y. Shi, Y.-M. Chu, and Y.-P. Jiang, “Optimal inequalities among various means of two arguments,” Abstract and Applied Analysis, vol. 2009, Article ID 694394, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y.-M. Chu and W.-F. Xia, “Two sharp inequalities for power mean, geometric mean, and harmonic mean,” Journal of Inequalities and Applications, vol. 2009, Article ID 741923, 6 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. Wu, “Generalization and sharpness of the power means inequality and their applications,” Journal of Mathematical Analysis and Applications, vol. 312, no. 2, pp. 637–652, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. A. Hästö, “Optimal inequalities between Seiffert's mean and power means,” Mathematical Inequalities & Applications, vol. 7, no. 1, pp. 47–53, 2004. View at Google Scholar · View at Zentralblatt MATH
  12. H. Alzer and S.-L. Qiu, “Inequalities for means in two variables,” Archiv der Mathematik, vol. 80, no. 2, pp. 201–215, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. Alzer, “A power mean inequality for the gamma function,” Monatshefte für Mathematik, vol. 131, no. 3, pp. 179–188, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. E. Pečarić, “Generalization of the power means and their inequalities,” Journal of Mathematical Analysis and Applications, vol. 161, no. 2, pp. 395–404, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. P. S. Bullen, D. S. Mitrinović, and P. M. Vasić, Means and Their Inequalities, vol. 31 of Mathematics and Its Applications (East European Series), D. Reidel Publishing Co., Dordrecht, The Netherlands, 1988.
  16. S.-H. Wu and H.-N. Shi, “A relation of weak majorization and its applications to certain inequalities for means,” Mathematica Slovaca, vol. 61, no. 4, pp. 561–570, 2011. View at Publisher · View at Google Scholar
  17. S. Wu and L. Debnath, “Inequalities for differences of power means in two variables,” Analysis Mathematica, vol. 37, no. 2, pp. 151–159, 2011. View at Publisher · View at Google Scholar
  18. S. Wu, “On the weighted generalization of the Hermite-Hadamard inequality and its applications,” The Rocky Mountain Journal of Mathematics, vol. 39, no. 5, pp. 1741–1749, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. H.-N. Shi, M. Bencze, S.-H. Wu, and D.-M. Li, “Schur convexity of generalized Heronian means involving two parameters,” Journal of Inequalities and Applications, vol. 2008, Article ID 879273, 9 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Wu and L. Debnath, “Inequalities for convex sequences and their applications,” Computers & Mathematics with Applications, vol. 54, no. 4, pp. 525–534, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H.-N. Shi, S.-H. Wu, and F. Qi, “An alternative note on the Schur-convexity of the extended mean values,” Mathematical Inequalities & Applications, vol. 9, no. 2, pp. 219–224, 2006. View at Google Scholar · View at Zentralblatt MATH
  22. S. Wu, “Some results on extending and sharpening the Weierstrass product inequalities,” Journal of Mathematical Analysis and Applications, vol. 308, no. 2, pp. 689–702, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. F. Burk, “The geomeric, logarithmic, and arithmetic mean inequality,” The American Mathematical Monthly, vol. 94, no. 6, pp. 527–528, 1987. View at Publisher · View at Google Scholar
  24. H. Alzer, “Ungleichungen für Mittelwerte,” Archiv der Mathematik, vol. 47, no. 5, pp. 422–426, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. H. Alzer, “Ungleichungen für (e/a)a(b/e)b,” Elemente der Mathematik, vol. 40, pp. 120–123, 1985. View at Google Scholar
  26. K. B. Stolarsky, “The power and generalized logarithmic means,” The American Mathematical Monthly, vol. 87, no. 7, pp. 545–548, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. A. O. Pittenger, “Inequalities between arithmetic and logarithmic means,” Univerzitet u Beogradu. Publikacije Elektrotehničkog Fakulteta. Serija Matematika i Fizika, no. 678–715, pp. 15–18, 1980. View at Google Scholar · View at Zentralblatt MATH
  28. A. O. Pittenger, “The symmetric, logarithmic and power means,” Univerzitet u Beogradu. Publikacije Elektrotehničkog Fakulteta. Serija Matematika i Fizika, no. 678–715, pp. 19–23, 1980. View at Google Scholar · View at Zentralblatt MATH
  29. T. P. Lin, “The power mean and the logarithmic mean,” The American Mathematical Monthly, vol. 81, pp. 879–883, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH